# SDR TRBA2007107

- Difficulty date: December 2, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N536AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 536
- Aircraft time: 16,818 hours, 19,289 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Part number: EO38711
- Condition: Burned Out
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BURNING ODORIN FWD PORTION OF CABIN.  FOUND LIGHT BULBS BURNT AT ROW 1AB AND 6CD.  REMOVED LIGHT BULBS (CEILING) IAW ATR72 JIC 33-10-00.
